RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 30, Number 2  


Ordinary Differential Equations
Convergence of normalizing transformations of a nonautonomous system of differential equations with a small parameter multiplying the derivative
V. V. Basov
187
Sufficient conditions for the satisfaction of a Hilbert-type inequality in a system of root functions of a second-order ordinary differential operator
A. A. Malov
197
The truncation method in the construction of invariant tori of countable systems of differential equations
A. M. Samoilenko, Yu. V. Teplinskii
204
Decreasing perturbations that preserve the characteristic vectors of linear systems
O. P. Stepanovich
213

Partial Differential Equations
A two-dimensional analogue of the Helmholtz resonator with ideally rigid walls
R. R. Gadyl'shin
221
Some boundary value problems for mixed loaded equations of second and third orders
V. A. Eleev
230
Control systems with distributed parameters in scales of Banach spaces. I
V. I. Nazarov
238

Integral Equations and Integral-Differential
The Volterra property and spectral properties of an inner superposition operator
E. S. Zhukovskii
250
On the composition of a Bessel-type integral operator with operators of fractional integro-differentiation and the solution of differential equations
A. A. Kilbas, S. A. Shlapakov
256
An operational method for solving some classes of integro-differential equations
Yu. F. Luchko, S. B. Yakubovich
269

Numerical methods
Efficient iterative methods for solving multidimensional problems in mathematical physics. II
V. N. Abrashin, I. A. Dzyuba
281
FD-schemes of any order of accuracy (uniform with respect to $\epsilon$) for singularly perturbed systems of second-order ordinary differential equations with piecewise-smooth coefficients
V. L. Makarov, V. V. Guminsky
292
On grid concentration in the solution of weakly singular integral equations by the cubic spline-collocation method
P. Uba
302
On the controllability of completely solvable discrete linear time-independent systems
O. V. Khramtsov
311
Projection-difference approximations for variational problems of pyroelectricity. II. Discretization and solvability of nonstationary problems
G. A. Shinkarenko
317

Short Communications
On a property of solutions of a class of partial differential equations
S. A. Aldashev
327
The Neumann problem for elliptic second-order equations in unbounded domains
G. I. Aslanov
330
An optimal projection method for solving a class of integral equations
N. S. Gabbasov
333
Reduction to an ordinary Tricomi problem of one of its generalizations relating to a system of equations
M. G. Krasil'nikov
336
On the approximation of perturbed $C_0$-semigroups
S. I. Piskarev
339
On the eigenvalues of the Duffin–Kemmer equation and its analogues
O. Ya. Savchenko
342
On obtaining the best approximations to the solution of boundary value problems
A. T. Taldykin, E. A. Isakova
346
On the spectrum of some classes of differential operators
N. B. Uskova
350
Global stability of the stationary set of the Hsu–Waltman dynamical system
V. G. Leonov
353
Integral representations of harmonic functions that satisfy generalized conjugacy conditions on a ray (interval)
S. E. Kholodovskii
355

Chronicle
Школа-семинар «Нелинейные динамические-системы: качественный анализ и управление» (22–26 июня 1993 г. Н. Новгород)
358
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020